MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. REUSE LAP ELEC SHAFT FOOT 32CM; REUSABLE LAP ELECTRODE SHAFT FOOT 32CM

MEGADYNE MEDICAL PRODUCTS, INC. REUSE LAP ELEC SHAFT FOOT 32CM; REUSABLE LAP ELECTRODE SHAFT FOOT 32CM
Model Number 0690S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: (b)(6) 2021.Unknown; captured as awareness date.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Additional information received: opened up trays to make sure completion prior to opening hospital for surgeries and noticed the yellow layer under the insulation exposed.Additional information was requested, and the following was obtained: did the patient experience any adverse consequences due to this issue? if yes, please specify and inform what was done to help the patient? this unit was never used in a surgery.Not applicable.
 
Event or Problem Description
It was reported that during an unknown procedure the device is defective.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/6/2021.The product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the 0690s device was received with piece of the insulation detached not returned.Also observed the insulation has damaged areas at the proximal end were the insulation has been scraped.This damage is consistent with the devices coming in contact with other instrumentation.The complaint is confirmed.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.

Brand Name
REUSE LAP ELEC SHAFT FOOT 32CM
Common Device Name
REUSABLE LAP ELECTRODE SHAFT FOOT 32CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key12065694
Report Number1721194-2021-00053
Device Sequence Number3925888
Product Code GEI
UDI-Device Identifier10614559101247
UDI-Public10614559101247
Combination Product (Y/N)N
PMA/510(K) Number
K943055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0690S
Device Catalogue Number0690S
Device Lot Number195737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1